# SDR GTIA2020102635412

- Difficulty date: October 25, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 10,088 hours, 4,492 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: E/E Bay Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AVIONICS DOOR INDICATES OPEN IN FLIGHT AIR RETURN (ECAM DOOR PAGE INDICATIONS AVIONICS COMPARTMENT ACCESS DOOR).  PERFORM OPERATIONAL TEST OF WARNING SYSTEM AVIONIC COMPARTMENT DOOR FOUND DOOR OK.  OPERATIONS TEST OK FOR SERVICE.  TIS ACTION CLEAR DMI 2541141-1 PLACARD REMOVE.
